Skip to content
prolonged spotting?
avatar
gagglemom posted:
I was hoping I could get some opinions. I have been on the pill for 3 years now. I started a new pack on June 16th. I started antibiotics for a severe UTI on the 21st. I finished the antibiotics on the 29th. I had gone out of town and forgotten to bring my pills with me. So I ended up missing my pill on the 29th and 30th. So stupid. I followed the instructions to catch up on my pills. On July 3rd I started spotting. It's been on and off since then (still spotting)and never enough to fill a panty liner. Mostly just when I wipe. I've also had mild cramping off and on. I woke up on the 11th to seriously tender breasts. They are still tender and tingly and painful. I was supposed to start my period on the 10th but have still had no significant bleeding; only spotting. I've had headaches the last 5 days, back pain, and bloating. I took a test the evening of the 13th and it was negative. This is not how the last two pregnancys started for me so I'm a little nervous. We've had sex throughout the past month; no back up contraception was used. Is it possible that missing the two pills would cause me to miss my regular period and maybe it will show up later?? I know the possibility of pregnancy is there. My body is so out of whack right now and I guess I'm just looking for some friendly advice. Thanks, Vicki
Reply


Spotlight: Member Stories

I've been married for a year now. My husband is wonderful guy. We want to wait just a little longer for kids, but if it happens, it happens.

Helpful Tips

Not sure if i am pregnant
I had a lapse between my old birth control and my new one and during that time had sex without protection due to the fact i'm allergic to ... More
Was this Helpful?
5 of 9 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.